Alert archive / Georgia / Special Weather Statements in 2023

Special Weather Statement, NWS Atlanta, GA

August 14, 2023Dodge County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 14, 2023, 4:21 PM EDT for Dodge County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2023, 4:21 PM EDT (20:21 UTC)
Expired
Aug 14, 2023, 4:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

County Dodge County, GA

The radar

The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1276 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1276 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
957 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

763 
WWUS82 KFFC 142021
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
421 PM EDT Mon Aug 14 2023
 
GAZ109-142045-
Dodge GA-
421 PM EDT Mon Aug 14 2023

...A strong thunderstorm will impact portions of central Dodge County
through 445 PM EDT...

At 420 PM EDT, a strong thunderstorm was over Godwinsville, or near
Eastman. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to 
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects.

Locations impacted include...
Eastman, Chauncey, Union, Godwinsville, and Five Points. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3224 8326 3221 8306 3205 8304 3209 8329
TIME...MOT...LOC 2020Z 004DEG 3KT 3215 8318 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 14, 2:52 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Aug 14, 2:52 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
252 PM EDT Mon Aug 14 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 242 PM EDT Mon Aug 14 2023

The hottest day in this ongoing series of hot days is upon us
today. As of 2 PM, heat index values have already soared to
105-110 for most of the area with a few spots in the 110-115
range, easily verifying the Heat Advisory and Excessive Heat
Warning that are in effect through this evening. Convection has so
far been less widespread as compared to recent days, and in
general this trend is expected to persist, though isolated to
scattered thunderstorms will still occur. A couple of strong to
severe thunderstorms capable of strong wind gusts will remain
possible with the hot, humid conditions producing analyzed SBCAPE
of 4000-5000 J/kg across the area.

Relief from the heat is finally on the horizon, beginning as early
as tomorrow for some. A cold front presently extending to our
northwest across the Mid-Mississippi Valley will continue its push
southeastward as a trough swings through the Great Lakes region. The
front will make progress into northwest Georgia Tuesday morning and
continue southeastward through the day. The extreme heat will
therefore be over for the northwestern third or so of the area by
tomorrow as cooler, drier air arrives behind the front. However,
areas farther southeast will continue to roast ahead of the front.
An additional Heat Advisory has been issued for Tuesday for Middle
Georgia and portions of east central Georgia, where highs will still
soar well into the mid-to-upper 90s in the presence of continued mid
to upper 70s dewpoints. At this point, the decision was made to
forego an Excessive Heat Warning in Middle Georgia as convection is
expected to fire during the afternoon ahead of the front in these
areas, narrowing the window for 110+ heat index readings to only a
couple of hours. With that said, portions of the Advisory could
still be upgraded to an Excessive Heat Warning by tomorrow if
confidence increases on the potential for several hours of extreme
heat index values.

Aside from the heat, scattered thunderstorms will increase ahead of
the front by afternoon as diurnal instability increases, mainly for
areas south of the I-85 corridor. Given the addition of frontal
forcing in the presence of the moist and strongly unstable airmass,
some storms could reach severe limits with the primary risk again
being strong to damaging downburst winds. For this reason, SPC does
include these areas in a Marginal Risk for the Day 2 outlook.

The front will then clear southeast by Tuesday night, with much more
pleasant conditions by Wednesday morning as lows dip into the low to
mid 60s across north Georgia and even some 50s in the mountains.

RW

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 242 PM EDT Mon Aug 14 2023

 - Seasonal temperatures, lower humidity and generally dry weather
are forecast Wednesday and Thursday.

 - Warm and humid weather returns over the weekend with a Moderate
Risk (Level 2 of 3) for excessive heat in Central Georgia Saturday
through Monday.

Wednesday & Thursday:

Tuesday's cold front should stall out over southern Georgia during
this period. The airmass that filters in behind the front will bring
lower humidity and more seasonable temperatures (highs in the 85 to
93 degree range) to northern and central Georgia on Wednesday and
Thursday. Guidance from the GEFS and EPS suggests PWAT values below
and inch on Wednesday, with values only recovering to around an inch
on Thursday. Couple this with surface dewpoints in the 60s (per NBM
guidance) and it should feel refreshing outside compared to the
current conditions. The lack of moisture should also help minimize
instability and help remove diurnally driven thunderstorms chances
from most of the region.

One uncertainty we will need to monitor going forward will be the
southward progression of the front. If the front stalls out further
north than anticipated, then the door could be open for warmer
temperatures, higher humidity and isolated thunderstorms in the
counties south and east of Macon. To account for this potential we
have left lower end thunderstorms chances (15-35%) in the forecast
for these counties on Wednesday and Thursday afternoons.

Friday into Early Next Week:

The odds favor a return to hot and humid conditions over the weekend
and early next week. Guidance from both the GEFS and EPS are
progging a simultaneous northeastward drift and strengthening of the
upper level ridge currently over Texas and Louisiana. The means of
both ensembles have a 597 dm high centered over Illinois, with
ridging dominating over the eastern two thirds of the CONUS by next
Monday. This suggests above average temperatures in Georgia and this
is reflected in the CPC's 6 to 10 and 7 to 14 Day Temperature
Outlooks. It is also worth noting that the CPC has a Moderate Risk
(Level 2 of 3) of excessive heat in central Georgia from Saturday
through Monday.

Thunderstorm chances may return during this period as well,
especially over central Georgia. The overall positioning of the
ridge doesn't appear favorable for northwesterly flow aloft and
subsequent MCS development at this time. Thus any storms would most
likely take the form of diurnally driven popcorn convection.

Albright

&&

.AVIATION...
(18Z TAFS)
Issued at 123 PM EDT Mon Aug 14 2023

VFR conditions are forecast through the period. Highest chance of
sct shra/tsra this afternoon are at MCN/CSG. Isolated convection
is possible near ATL/AHN area sites as well, but confidence is too
low for tempo attm. Additional iso to sct shra/tsra are expected
ahead of an incoming cold front Tuesday afternoon with highest
coverage likely south of ATL toward MCN/CSG. Winds will remain W
to NW with speeds as high as 10 kts during the afternoon, and
generally 3-6 kts overnight.

//ATL Confidence...18Z Update...
Medium confidence on shra/tsra coverage.
High confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  91  67  87 /  10  40  30   0
Atlanta         75  91  66  88 /  10  30  20   0
Blairsville     68  81  57  81 /  30  30  10   0
Cartersville    72  88  62  85 /  20  30  10   0
Columbus        77  96  71  90 /  20  50  40  10
Gainesville     75  88  65  86 /  20  40  10   0
Macon           76  96  71  88 /  20  60  60  10
Rome            73  88  63  85 /  20  30   0   0
Peachtree City  74  91  65  88 /  20  40  20   0
Vidalia         77  96  73  89 /  20  70  70  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ001>005-011-012-
019>025-035.

Excessive Heat Warning until 8 PM EDT this evening for GAZ027-
030>034-036>039-041>062-066>076-078>086-089>098-102>113.

Heat Advisory from 10 AM to 8 PM EDT Tuesday for GAZ038-039-
049>051-058>062-069>076-078>086-089>098-102>113.

&&

SHORT TERM...RW
LONG TERM....Albright
AVIATION...RW
Hazardous weather outlook, Aug 14, 2:42 PM EDT, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
242 PM EDT Mon Aug 14 2023

GAZ027-030>034-036-037-041>048-052>057-066>068-151845-
Carroll-Clarke-Clayton-Cobb-Coweta-DeKalb-Douglas-Fayette-
Gwinnett-Haralson-Heard-Henry-Madison-Meriwether-Newton-
North Fulton-Oconee-Paulding-Pike-Polk-Rockdale-South Fulton-
Spalding-Troup-Walton-
242 PM EDT Mon Aug 14 2023

This Hazardous Weather Outlook is for portions of north central
Georgia...northeast Georgia...northwest Georgia AND west central
Georgia.

.DAY ONE...This Afternoon and Tonight...

An Excessive Heat Warning remains in place through 8 PM today.
Heat index values of 110 degrees or more are expected.
Appropriate precautions should be taken to avoid heat related
illnesses. Including but not limited to drinking plenty of
fluids, using air-conditioning when possible, staying out of the
sun, and checking up on relatives and neighbors. If possible
reschedule strenuous outdoor activities to the early morning or
late evening hours.

Scattered thunderstorms are expected in the the region through
and midnight. The storms may produce gusty winds, frequent
lightning, and locally heavy rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Isolated thunderstorms will affect the region Tuesday afternoon
and evening. The storms may produce gusty winds, frequent
lightning and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

GAZ001>005-011-012-019>025-035-151845-
Banks-Barrow-Bartow-Catoosa-Chattooga-Cherokee-Dade-Floyd-Forsyth-
Gordon-Hall-Jackson-Murray-Walker-Whitfield-
242 PM EDT Mon Aug 14 2023

This Hazardous Weather Outlook is for portions of north central
Georgia...northeast Georgia AND northwest Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory remains in place through 8 PM today. Heat index
values of 105 to 109 degrees are expected. Appropriate
precautions should be taken to avoid heat related illnesses.
Including but not limited to drinking plenty of fluids, using air-
conditioning when possible, staying out of the sun, and checking
up on relatives and neighbors. Consider rescheduling strenuous
outdoor activities to the early morning or late evening hours.

Scattered thunderstorms are expected in the the region today and
tonight. An isolated severe storm with damaging winds is possible.
The storms may also produce frequent lightning and locally heavy
rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered showers and thunderstorms will affect the region through
3 PM Tuesday. Any thunderstorms may produce gusty winds, frequent
lightning and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

GAZ006>009-013>016-151845-
Dawson-Fannin-Gilmer-Lumpkin-Pickens-Towns-Union-White-
242 PM EDT Mon Aug 14 2023

This Hazardous Weather Outlook is for portions of north central
Georgia AND northeast Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected in the the region today and
tonight. Isolated severe storms with damaging winds are possible.
The storms may also produce frequent lightning and locally heavy
rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered showers and thunderstorms will affect the region through
2 PM Tuesday. Any thunderstorms may produce gusty winds, frequent
lightning and locally heavy rainfall.

Isolated thunderstorms may occur next weekend or early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

GAZ038-039-049>051-058>062-069>076-078>086-089>098-102>113-151845-
Baldwin-Bibb-Bleckley-Butts-Chattahoochee-Crawford-Crisp-Dodge-
Dooly-Emanuel-Glascock-Greene-Hancock-Harris-Houston-Jasper-
Jefferson-Johnson-Jones-Lamar-Laurens-Macon-Marion-Monroe-
Montgomery-Morgan-Muscogee-Oglethorpe-Peach-Pulaski-Putnam-Schley-
Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-Treutlen-
Twiggs-Upson-Warren-Washington-Webster-Wheeler-Wilcox-Wilkes-
Wilkinson-
242 PM EDT Mon Aug 14 2023

This Hazardous Weather Outlook is for portions of central
Georgia...east central Georgia...north central Georgia...northeast
Georgia...southeast Georgia AND west central Georgia.

.DAY ONE...This Afternoon and Tonight...

An Excessive Heat Warning remains in place through 8 PM today.
Heat index values of 110 degrees or more are expected.
Appropriate precautions should be taken to avoid heat related
illnesses. Including but not limited to drinking plenty of
fluids, using air-conditioning when possible, staying out of the
sun, and checking up on relatives and neighbors. If possible
reschedule strenuous outdoor activities to the early morning or
late evening hours.

Scattered thunderstorms are expected in the the region between 2
PM and midnight. The storms may produce gusty winds, frequent
lightning, and locally heavy rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

A Heat Advisory will be in place from 10 AM to 8 PM on Tuesday.
Expect heat index values up to 109 degrees. Take extra
precautions and drink plenty of fluids if you plan to spend time
outside.

Scattered thunderstorms will affect the region Tuesday afternoon
and evening. A couple of storms may be severe with damaging winds
being the primary hazard. Frequent lightning and locally heavy
rainfall may also occur.

Isolated to scattered thunderstorms will be possible each
afternoon and evening between Wednesday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 14, 3:11 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Mon Aug 14 2023

GAZ002-004>007-011-012-019-142000-
Chattooga GA-Gilmer GA-Whitfield GA-Walker GA-Gordon GA-Murray GA-
Floyd GA-Fannin GA-
311 PM EDT Mon Aug 14 2023

...Strong thunderstorms will impact portions of northwestern Gilmer,
Murray, northeastern Floyd, southeastern Whitfield, southeastern
Walker, central Gordon, northeastern Chattooga and west central
Fannin Counties through 400 PM EDT...

At 311 PM EDT, a line of strong thunderstorms was along a line
extending from near Conasauga Lake to near Sugar Valley, and moving
east at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dalton, Calhoun, Chatsworth, Blue Ridge, Eton, Resaca, Carters, Tails
Creek, Ramhurst, Oostanaula, Subligna, Redbud, Lake Marvin, Tilton,
Audubon, Conasauga Lake, Sugar Valley, Mountaintown, Oakman, and Fort
Mountain State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3489 8430 3466 8455 3444 8490 3454 8522
      3488 8472
TIME...MOT...LOC 1911Z 274DEG 18KT 3482 8462 3453 8504

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 14, 3:53 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
353 PM EDT Mon Aug 14 2023

GAZ110-142030-
Telfair GA-
353 PM EDT Mon Aug 14 2023

...A strong thunderstorm will impact portions of southeastern Telfair
County through 430 PM EDT...

At 353 PM EDT, a strong thunderstorm was near Horse Creek Wma, or 13
miles west of Hazlehurst. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Horse Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3190 8297 3198 8284 3188 8274 3186 8276
      3186 8278 3185 8279 3184 8278 3181 8282
      3182 8284 3181 8284 3180 8286 3178 8286
      3178 8288
TIME...MOT...LOC 1953Z 231DEG 1KT 3185 8283

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Aug 14, 4:16 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
416 PM EDT Mon Aug 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     Tstm Wnd Dmg     3 WSW Hiram             33.86N 84.80W
08/12/2023                   Paulding           GA   Emergency Mngr

            Tree down across roadway at 700 block of
            McClung Rd.

&&

LNM
Local storm report, Aug 14, 4:19 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
419 PM EDT Mon Aug 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     Tstm Wnd Dmg     3 WNW Brownsville       33.82N 84.80W
08/12/2023                   Paulding           GA   Emergency Mngr

            Tree down on powerline across roadway at
            intersection of Austin Bridge Rd and Ridge
            Rd.

&&

LNM
Local storm report, Aug 14, 4:21 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
421 PM EDT Mon Aug 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Tstm Wnd Dmg     1 ESE Union             33.84N 84.96W
08/12/2023                   Paulding           GA   Emergency Mngr

            Tree down on powerline across roadway at
            intersection of Mulberry Rock Rd and Harmony
            Rd.

&&

LNM
Special weather statement, Aug 14, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
421 PM EDT Mon Aug 14 2023

GAZ109-142045-
Dodge GA-
421 PM EDT Mon Aug 14 2023

...A strong thunderstorm will impact portions of central Dodge County
through 445 PM EDT...

At 420 PM EDT, a strong thunderstorm was over Godwinsville, or near
Eastman. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Eastman, Chauncey, Union, Godwinsville, and Five Points.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3224 8326 3221 8306 3205 8304 3209 8329
TIME...MOT...LOC 2020Z 004DEG 3KT 3215 8318

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:00 PM EDTSpecial Weather StatementFFCMuscogee30 min
Aug 13, 8:04 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Walker, Whitfield27 min
Aug 13, 8:14 PM EDTSpecial Weather StatementFFCCherokee31 min
Aug 13, 8:22 PM EDTSpecial Weather StatementFFCGordon23 min
Aug 13, 8:30 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray30 min
Aug 13, 8:45 PM EDTSpecial Weather StatementFFCPickens30 min
Aug 13, 8:59 PM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Pickens46 min
Aug 14, 2:13 PM EDTSpecial Weather StatementFFCWalker47 min
Aug 14, 2:29 PM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 43 more30 hr
Aug 14, 2:34 PM EDTSpecial Weather StatementFFCChattooga26 min
Aug 14, 2:45 PM EDTSpecial Weather StatementFFCMurray, Whitfield30 min
Aug 14, 3:00 PM EDTSpecial Weather StatementFFCChattooga45 min
Aug 14, 3:11 PM EDTSpecial Weather StatementFFCGordon, Murray49 min
Aug 14, 3:53 PM EDTSpecial Weather StatementFFCTelfair37 min
Aug 14, 4:49 PM EDTSpecial Weather StatementFFCJackson26 min
Aug 14, 4:57 PM EDTSpecial Weather StatementFFCWalton33 min
Aug 14, 5:01 PM EDTSpecial Weather StatementFFCClarke29 min
Aug 14, 5:12 PM EDTSpecial Weather StatementFFCHenry33 min
Aug 14, 5:35 PM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe40 min
Aug 14, 5:39 PM EDTSpecial Weather StatementFFCMacon36 min
Aug 14, 5:53 PM EDTSpecial Weather StatementFFCHeard37 min
Aug 14, 6:19 PM EDTSpecial Weather StatementFFCCoweta, Heard26 min
Aug 14, 6:27 PM EDTSpecial Weather StatementFFCJasper33 min
Aug 14, 6:42 PM EDTSpecial Weather StatementFFCCoweta, Fayette, Troup33 min
Aug 14, 6:46 PM EDTSpecial Weather StatementFFCDooly29 min
Aug 14, 6:59 PM EDTSpecial Weather StatementFFCJasper, Putnam31 min
Aug 14, 7:35 PM EDTSpecial Weather StatementFFCPutnam25 min

Nearby

Special Weather Statements in Georgia, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.